# SDR CALA2017033100758

- Difficulty date: March 27, 2017
- Submitted: March 31, 2017
- Operation: Air carrier
- Aircraft: N15712
- Make and model: Boeing 737724
- Aircraft serial: 28783
- Aircraft time: 60,242 hours, 20,553 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702030
- Part serial: 18079
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR RT NR 3 EMERGENCY LIGHT INOPERATIVE .  REPLACED THE BATTERY PACK AND CHARGER IAW AMM 33-51-06. CHECKED NORMAL.
